Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

6 months old having cough, congestion and diarrhea. On azithromycin. Difficulty in giving medication

My child is 6 months old and is on his second day of azithromycin for severe congestion and coughing. We have attempted to administer the medication today (day-2) and he threw up both times the liquid entered his mouth. He has had diahrea and is pooping about 6-7 times a day since he started the medication. He is still a very happy baby and you would never know by his demeanor that he was sick....however, like I said, he is congested and coughing.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
i understand your concern
give medication mixed in milk small amount which he takes
give the total dose in 3 to 4 shifts over a span of 1 hr
also give cough syrup prescribed to you before the dosage
if after this also he vomits give some anti emetic( syp ondem) before the dosage

take care
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor